Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 3
HTML articles powered by AMS MathViewer

On the number of different prime divisors of element orders
Alexander Moretó PDF
Proc. Amer. Math. Soc. 134 (2006), 617-619
Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms
Grégory Ginot and Gilles Halbout PDF
Proc. Amer. Math. Soc. 134 (2006), 621-630
Trivial units for group rings over rings of algebraic integers
Allen Herman and Yuanlin Li PDF
Proc. Amer. Math. Soc. 134 (2006), 631-635
The amenability and non-amenability of skew fields
Gábor Elek PDF
Proc. Amer. Math. Soc. 134 (2006), 637-644
Witt kernels of bilinear forms for algebraic extensions in characteristic $2$
Detlev W. Hoffmann PDF
Proc. Amer. Math. Soc. 134 (2006), 645-652
The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition
Ferran Cedó, Eric Jespers and Jan Okniński PDF
Proc. Amer. Math. Soc. 134 (2006), 653-663
Eventual arm and leg widths in cocharacters of P. I. Algebras
Allan Berele PDF
Proc. Amer. Math. Soc. 134 (2006), 665-671
The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big ( T(1) \big ) \cap F \big ( T(\sqrt 2) \big )$
Tomonari Suzuki PDF
Proc. Amer. Math. Soc. 134 (2006), 673-681
From gas dynamics to pressureless gas dynamics
Jean-François Coulombel PDF
Proc. Amer. Math. Soc. 134 (2006), 683-688
Equicompact sets of operators defined on Banach spaces
E. Serrano, C. Piñeiro and J. M. Delgado PDF
Proc. Amer. Math. Soc. 134 (2006), 689-695
A note on a symmetry result for traveling waves in cylinders
C. E. Kenig and F. Merle PDF
Proc. Amer. Math. Soc. 134 (2006), 697-701
Admissible measures in one dimension
Jana Björn, Stephen Buckley and Stephen Keith PDF
Proc. Amer. Math. Soc. 134 (2006), 703-705
Positivity and strong ellipticity
A. F. M. ter Elst, Derek W. Robinson and Yueping Zhu PDF
Proc. Amer. Math. Soc. 134 (2006), 707-714
Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations
Bruno Colbois and Ahmad El Soufi PDF
Proc. Amer. Math. Soc. 134 (2006), 715-721
Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb {C}^n$
Albert Boggess and Daniel Jupiter PDF
Proc. Amer. Math. Soc. 134 (2006), 723-730
Optimal Weyl inequality in Banach spaces
Aicke Hinrichs PDF
Proc. Amer. Math. Soc. 134 (2006), 731-735
Joint measurability and the one-way Fubini property for a continuum of independent random variables
Peter J. Hammond and Yeneng Sun PDF
Proc. Amer. Math. Soc. 134 (2006), 737-747
On the non-starlikeness of solutions to the starlike interior wake problem
Andrew Acker PDF
Proc. Amer. Math. Soc. 134 (2006), 749-753
Functional calculus and $*$-regularity of a class of Banach algebras
Chi-Wai Leung and Chi-Keung Ng PDF
Proc. Amer. Math. Soc. 134 (2006), 755-763
Projections in operator ranges
Gustavo Corach, Alejandra Maestripieri and Demetrio Stojanoff PDF
Proc. Amer. Math. Soc. 134 (2006), 765-778
Poisson geometry of differential invariants of curves in some nonsemisimple homogeneous spaces
G. Marí Beffa PDF
Proc. Amer. Math. Soc. 134 (2006), 779-791
Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces
Monica-Gabriela Cojocaru PDF
Proc. Amer. Math. Soc. 134 (2006), 793-804
Non-commutative positive kernels and their matrix evaluations
Dmitry S. Kalyuzhnyĭ-Verbovetzkiĭ and Victor Vinnikov PDF
Proc. Amer. Math. Soc. 134 (2006), 805-816
Multiple positive solutions of singular problems by variational methods
Ravi P. Agarwal, Kanishka Perera and Donal O’Regan PDF
Proc. Amer. Math. Soc. 134 (2006), 817-824
Fixed points of compact Kakutani maps with antipodal boundary conditions
Donal O’Regan and Juan Perán PDF
Proc. Amer. Math. Soc. 134 (2006), 825-830
Stability of wavelet frames with matrix dilations
Ole Christensen and Wenchang Sun PDF
Proc. Amer. Math. Soc. 134 (2006), 831-842
On mixing and completely mixing properties of positive $L^1$-contractions of finite von Neumann algebras
Farruh Mukhamedov, Seyit Temir and Hasan Akin PDF
Proc. Amer. Math. Soc. 134 (2006), 843-850
The time integrated far field for Maxwell’s and D’Alembert’s equations
Jeffrey Rauch and Gérard Mourou PDF
Proc. Amer. Math. Soc. 134 (2006), 851-858
On multivariate subdivision schemes with nonnegative finite masks
Xinlong Zhou PDF
Proc. Amer. Math. Soc. 134 (2006), 859-869
On Bernstein type theorems in Finsler spaces with the volume form induced from the projective sphere bundle
Qun He and Yi-Bing Shen PDF
Proc. Amer. Math. Soc. 134 (2006), 871-880
$o$-bounded groups and other topological groups with strong combinatorial properties
Boaz Tsaban PDF
Proc. Amer. Math. Soc. 134 (2006), 881-891
Maps into complex space
Howard Jacobowitz PDF
Proc. Amer. Math. Soc. 134 (2006), 893-895
Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth
O. Druet and F. Robert PDF
Proc. Amer. Math. Soc. 134 (2006), 897-908
Classification of tight contact structures on small Seifert 3–manifolds with $e_0\geq 0$
Paolo Ghiggini, Paolo Lisca and András I. Stipsicz PDF
Proc. Amer. Math. Soc. 134 (2006), 909-916
An observation on realcompact spaces
Z. Ercan PDF
Proc. Amer. Math. Soc. 134 (2006), 917-920